# SDR UIEA200300019

- Difficulty date: April 27, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT, 30 MINUTES AFTER TAKEOFF, ELECTRICAL LEAD ON LOWER LEFT SIDE OF CAPTAINS WINDSHIELD STARTED TO SMOKE.  WINDOW HEAT LEFT WAS TURNED OFF.  SMOKE STOPPED AND REMAINED OFF FOR THE REST OF THE FLIGHT.  FOUND L1 WINDOW HEAT ELECTRICAL LEAD AND TERMINAL CONTACT POOR.  TERMINAL CLEANED AND INSTALLED PER MM 56-11-01.  WINDOW HEAT WIRE CHECK PERFORMED PER WD 30-41-11.  ALL SATISFACTORY.  (M)
